CareLit Fachartikel

Increased serum chromogranin a level after short-term proton-pump inhibitor therapy

I Pregun, L Herszényi, P Miheller, M Juhász, G Lakatos, I Hritz, K Rácz, Z Tulassay · Zeitschrift für Gastroenterologie · 2009 · Heft 05

Dokument
1074657
CareLit-ID
Jahr
2009
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
I Pregun, L Herszényi, P Miheller, M Juhász, G Lakatos, I Hritz, K Rácz, Z Tulassay
Ausgabe
Heft 05 / 2009
Seiten
–
Erschienen: 2009-05-07 00:00:00
ISSN
0044-2771

Zusammenfassung

Background: Chromogranin A (CgA) has been shown to be a useful marker in the diagnosis of neuroendocrine tumours (NETs). Enterochromaffin-like (ECL) cell hyperplasia secondary to hypergastrinemia also leads to increase of serum CgA. It's well established that medium- or long-term proton-pump inhibitor (PPI) therapy significantly increases serum CgA via hypergastrinemia, but the effect of short-term PPI treatment (as used during PPI-test) has been scarcely evaluated. Aim: To analyze the effect of short-term PPI therapy on serum CgA levels. Patients and methods: Fourteen patients with newly diagnosed erosive reflu…

Schlagworte

Zeitschrift für Gastroenterologie